# SDR N6WA20140210001

- Difficulty date: February 10, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N154GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10224
- Aircraft time: 23,360 hours, 15,933 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW EMERGENCY EXIT PULL HANDLE COVER DOES NOT CLOSE.  SECURED THE COVER IAW AMM 25-00-00, OPERATIONS CHECKED GOOD.
